The Managing Editor
International Journal of Mathematics And its Applications
Volume 11 Issue 1 (2023): Submissions are open for Volume 11, Issue 1 (2023). Submissions must be original and should not have been published previously or be under consideration for publication while being evaluated for this journal.
Authors are requested to read this guideline before submitting the article. Also, publication charges are revised. So, kindly see the author instruction page.
Dear Researchers, We are uploading the past issues one by one (Volume 4, 5, and 6). Soon we will complete the same. We are sorry for the inconvenience caused by our absence. Thank you.